# SDR DHL2002721508

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN SEAT TRACK AT RBL 45 IS CORRODED AT STA 1177.  REMOVED CABIN SEAT TRACK AT STA 1177 AND RBL 45 IAW B-727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK IAW B-727 SRM 53-10-5 FIG 1.  INSTALLED SECTION OF SEAT TRACK IAW B-727 SRM 53-10-5 FIG 1.
